MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM; INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL

GLOBUS MEDICAL, INC. ANTHEM; INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL
Model Number 2195.2017
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient initially experienced a motor vehicle collision which caused both femurs to fracture and require orif plating.The patient had lateral and medial comminution on both femurs.The patient's left femur was fixed with a lateral plate and medial bone graft, while the right side was only fixed with the lateral locking plate that was removed due to the screw breakages.It was reported that the patient is an avid smoker and still had a non-union and signs of delayed healing up to the removal of the hardware.The plate was not returned for evaluation, therefore, the dhr and ncmr record could not be evaluated.Should the plate be returned, the investigation shall be reopened.This evaluation determined that this failure was within expected risk and occurrence; therefore, no further actions will be taken at this time.
 
Event or Problem Description
It was reported that when patient followed up imaging showed broken distal 4.5mm locking screws.The original date of surgery was (b)(6) 2025.The original fracture was caused by a car accident.The patient reported no event prior to screws breaking.The surgeon removed all of our hardware and replaced with a synthes plate.The patient was not infected.

Brand Name
ANTHEM
Common Device Name
INTERNAL ORTHOPAEDIC FIXATION SYSTEM, PLATE/SCREW, NON-BIOABSORBABLE, NON-STERIL
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23829521
Report Number3004142400-2025-00291
Device Sequence Number17413342
Product Code HRS
UDI-Device Identifier00193982017248
UDI-Public00193982017248
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K213591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2195.2017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale
Patient EthnicityHispanic